Aronszajn type theorems for integral equations on unbounded domains via maximal solutions

Abstract

This paper discusses the topological structure of the solution set of a general Volterra integral equation. Under natural conditions we show that the solution set is an \(R_{\delta}\) set.

Authors

Donal O’Regan
Department of Mathematics, National University of Ireland Galway, Ireland

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Volterra integral equation; solution set; \(R_{\delta}\) set.

Paper coordinates

D. O’Regan, R. Precup, Aronszajn type theorems for integral equations on unbounded domains via maximal solutions, Fixed Point Theory, 4 (2006) no. 2, 305-313.

PDF

About this paper

Journal

Fixed Point Theory

Publisher Name
DOI

http://www.math.ubbcluj.ro/~nodeacj/vol__7(2006)_no_2.htm

Print ISSN
Online ISSN

??

google scholar link

Related Posts